• P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2012, Volume: 5, Issue: 4, Pages: 1-3

Original Article

Application of ( G G )-expansion method to nonlinear Lienard equation


In this paper, we obtain the exact solutions of Lienard equation using ( G G  )-expansion method. The solutions obtained here are expressed in hyperbolic functions. Our work is motivated by the fact that the ( G G  )-expansion method provides not only more general forms of solutions but also periodic and solitary waves. If we set the parameters in obtained wider set of solutions as special values then some of previously known solutions can be recovered. The method appears to be easier and faster by means of a symbolic computation system.
Keywords: Lienard equation, ( G G  )-expansion method, Hyperbolic function solution


Subscribe now for latest articles and news.